Aa
A
A
A
Close
Birth Control (Contraception) Community
6.46k Members
1703515 tn?1350500231

Birth control patch

I've been on the patch since Feb.10th. while on my third week patch my period came on Feb.25 and when i removed it for my patch free week on the 3rd, my period stayed on for 3 days and then went off. Is it normal to get your period while you still have the patch on?
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi there,
Usually a woman will experience her period during the one-week break and bleeding may still be there when it is time to put on another patch. This is quite normal. Bleeding between your periods and spotting is common with birth control patch. Bleeding while on the patch should be discussed with your doctor. A clinical evaluation may be necessary. Keep me posted.
Best luck and regards!
1703515 tn?1350500231
hello,
I will discuss this with my doctor during my next visit. Thank you.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.